MAUDE Adverse Event Report: LANGSTON V2; DUAL LUMEN CATHETER

LANGSTON V2; DUAL LUMEN CATHETER
Model Number 5540
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be issued after the investigation is complete.
 
Event or Problem Description
Per received medwatch (b)(4).Tfx report (b)(4).The langston catheter draws back air while in the patient.Upon examination, there is a hole near the hub.No medical intervention reported.No complicatons reported.Additional information received 08oct2020: from procedural notes: a 6-french sidearm via modified seldinger technique to both right cfa and cfv.Ports flushed and aspirated well.Selective coronary angiography performed with 6-french preformed catheter.The catheter with a soft straight wire was required to cross the calcific aov, after about 10 min and catheter flushed every 2 min, then fell into the left ventricle exchanged for langston for left ventricular pressures and subsequent left heart pull back.Ventriculogram was performed in the thirty degree rao.Then exchanged the right cfv sheath with catheter over a jwire and anchored in position w/2 silk sutures.Then exchange the right cfa sheath for iabp sheath and over jwire advanced to bulb under fluoro and set at 1:1 with augmented sbp 140; all sheath and catheters removed.Sheath was sutured in place.
 
Additional Manufacturer Narrative
A manufacturing record review was completed and no related nonconformances were found.A returned product evaluation was completed.The langston catheter had a kink in the midshaft.The stopcock was separated from the ao port tubing.Adhesive and fillet are present suggesting the bond was completed correctly during manufacturing.There was no other damage present.

Brand Name
LANGSTON V2
Common Device Name
DUAL LUMEN CATHETER
MDR Report Key10755788
Report Number2134812-2020-00084
Device Sequence Number16955537
Product Code DQO
UDI-Device Identifier10841156100513
UDI-Public(01)10841156100513
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051395
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2021
Device Model Number5540
Device Catalogue Number5540
Device Lot Number662903
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date12/10/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient Weight66